# SDR DXTR2014090201

- Difficulty date: September 2, 2014
- Submitted: September 2, 2014
- Operation: General aviation
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 6,758 hours, 5,412 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 6526400
- Part serial: NA
- Condition: Chafed
- Location: Zone 500
- Part time: 6,758 hours, 5,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VENT LINE ASSY TO BE WORN THROUGH AT ELBOW.  R & R VENT LINE ASSY IAW SB560-28-16.
